Yıl 2021, Cilt 4 , Sayı 1, Sayfalar 81 - 86 2021-01-31

In this paper we study fuzzy linear mappings. In literature the fuzzy linear mapping definition was given with classic functions. But we give the definition of fuzzy linear mapping with using the definition of fuzzy function that Demirci was given before. With this definition, we give some definition and theorems that similar to classic algebra about linear mappings and prove them.
Fuzzy Functions, , Fuzzy Subspaces, Fuzzy linear Mappings
  • [1] Kim S. H., Monk B., Neggers J., On pseudo fuzzy linear mappings, Information Sciences, 177, 897-905, (2007).
  • [2] Katsaras A. K., Liu D.B., Fuzzy Vector Spaces and Fuzzy Topological Vector Spaces, Journal of Mathematical Analysis and Applications, 58, 135-146, (1977).
  • [3] Muganda G. C., Fuzzy Linear and Axne Spaces, Fuzzy Sets and Systems, 38, 365-373, (1990).
  • [4] Demirci M., Recasens J., Fuzzy Groups, Fuzzy Functions and Fuzzy Equivalence Relations, Fuzzy Sets and Systems, 144, 441-458,(2004).
  • [5] Demirci M., Fuzzy Functions and Their Applications, Journal of Mathematical Analysis and Applications, 252, 495-517, (2000).
  • [6] Demirci M., Fundamentals of M-vague Algebra and M-vague Arithmetic Operations, Int. J. Uncertainly Fuzziness Knowledge-Based Systems, 10, 1, 25-75, (2002).
  • [7] Sostak A. P., Fuzzy Functions and an Extension of the Category L-Top of Chang-Goguen L-Topological Spaces, Proceedings of the Ninth Prague Symposium, pp. 271-294, Topological Atlas, Toronto, 2002.
  • [8] L. A. Zadeh , Fuzzy sets, Information and Control, 8,338-353, (1965).
  • [9] Abdukhalikov, K. S., The Dual of Fuzzy Subspace, Fuzzy Sets and Systems, 82, 375-381, (1996).
  • [10] Klement E.P., Mesiar R., Pap E., Triangular Norms. Position Paper I: Basic Analytical and Algebraic Properties, Fuzzy Sets and Systems, 145, 411-438, (2004).
  • [11] Klement E.P., Mesiar R., Pap E., Triangular Norms. Position Paper II:General Contructions and Parameterize Families, Fuzzy Sets and Systems, 145, 411-438, (2004).
  • [12] Klement E.P., Mesiar R., Pap E., Triangular Norms. Position Paper III: Continuous t-norms, Fuzzy Sets and Systems, 145, 439-454, (2004).
  • [13] F. Karacal, D. Khadjiev, -Distributive and infinitely -distributive t-norms on complete lattice, Fuzzy Sets and Systems, 151, 341-352, (2005).
  • [14] U. Deniz, Diifferent Approximation to Fuzzy Ring Homomorphisms, Sakarya University Journal of Science, 6,1163-1172,(2019).
Birincil Dil en
Konular Matematik
Bölüm Araştırma Makalesi
Yazarlar

Orcid: 0000-0002-9248-2769
Yazar: Ümit DENİZ (Sorumlu Yazar)
Kurum: Recep Tayyip Erdogan University
Ülke: Turkey


Tarihler

Yayımlanma Tarihi : 31 Ocak 2021

Bibtex @araştırma makalesi { jum746512, journal = {Journal of Universal Mathematics}, issn = {2618-5660}, eissn = {2618-5660}, address = {editorinchief@junimath.com}, publisher = {Gökhan ÇUVALCIOĞLU}, year = {2021}, volume = {4}, pages = {81 - 86}, doi = {10.33773/jum.746512}, title = {FUZZY LINEAR MAPPINGS}, key = {cite}, author = {Deniz, Ümit} }
APA Deniz, Ü . (2021). FUZZY LINEAR MAPPINGS . Journal of Universal Mathematics , 4 (1) , 81-86 . DOI: 10.33773/jum.746512
MLA Deniz, Ü . "FUZZY LINEAR MAPPINGS" . Journal of Universal Mathematics 4 (2021 ): 81-86 <https://dergipark.org.tr/tr/pub/jum/issue/60411/746512>
Chicago Deniz, Ü . "FUZZY LINEAR MAPPINGS". Journal of Universal Mathematics 4 (2021 ): 81-86
RIS TY - JOUR T1 - FUZZY LINEAR MAPPINGS AU - Ümit Deniz Y1 - 2021 PY - 2021 N1 - doi: 10.33773/jum.746512 DO - 10.33773/jum.746512 T2 - Journal of Universal Mathematics JF - Journal JO - JOR SP - 81 EP - 86 VL - 4 IS - 1 SN - 2618-5660-2618-5660 M3 - doi: 10.33773/jum.746512 UR - https://doi.org/10.33773/jum.746512 Y2 - 2021 ER -
EndNote %0 Journal of Universal Mathematics FUZZY LINEAR MAPPINGS %A Ümit Deniz %T FUZZY LINEAR MAPPINGS %D 2021 %J Journal of Universal Mathematics %P 2618-5660-2618-5660 %V 4 %N 1 %R doi: 10.33773/jum.746512 %U 10.33773/jum.746512
ISNAD Deniz, Ümit . "FUZZY LINEAR MAPPINGS". Journal of Universal Mathematics 4 / 1 (Ocak 2021): 81-86 . https://doi.org/10.33773/jum.746512
AMA Deniz Ü . FUZZY LINEAR MAPPINGS. JUM. 2021; 4(1): 81-86.
Vancouver Deniz Ü . FUZZY LINEAR MAPPINGS. Journal of Universal Mathematics. 2021; 4(1): 81-86.
IEEE Ü. Deniz , "FUZZY LINEAR MAPPINGS", Journal of Universal Mathematics, c. 4, sayı. 1, ss. 81-86, Oca. 2021, doi:10.33773/jum.746512